I have been taking Subutex for roughly 8 months. Ive never taken that much but it's been steady the entire time. I've never been to a clinic. They're so full and rare around here that its over a 6 month waiting time to even see a doctor. Previous to self medicating with subs I was on 100-120mg of oxy per day. I normally orally take 1/8th-1/4th of an 8mg pill a day. I have never let myself get past 3 days of going without. But I don't want this anymore I want out. No one I know has ever quit. And frankly I have no idea what will happen or how long it will last. But the nervousness and dread that I feel after 3 days is enough for me. Taking Xanax makes it go away temporarily, but people have told me you puke past day 4. I have never abused subs or anything of that nature to get high. Sometimes I think readdicting myself to oxy and dealing with that short withdrawal would be better for me. Idk what to do. I'm scared and lost.
Subutex/Suboxone has become one of the top drugs we see patients coming in to our center for. But with that said , it seems you have more anxiety of the thought of withdrawal then symptoms. You are taking a small amount and it has not been that long, just maybe the symptoms will not be as bad. Have you spoken to you prescribing doctor about it? Maybe he can help you if there are bad symptoms. The other choice is that if you cannot do it by yourself , there are always detox centers to help. But it might not be so hard for you. I am here for you.
good for you. I'm also a self prescribed sub taker. your dose is minimal and very very doable to come off, I can't stay on the computer long, but you will get all the help you need here. and if you taper correctly you won't gp through hell. I'll look you up later in the day... hey folks talk to this friend and let them know about supplies to aid in the recovery !!!!
At the bottom of this page in health pages is the suboxone/subutex FAQs. It is a good place to start. I agree with the others, your dose is low and it hasn't been a year. You can do it, but it's important to be patient and do it right. Did you use your time on subs to get an aftercare program in place, AA/NA, counseling, or something to make you aware of why you used to begin with? The main symptoms I hear of are insomnia and anxiety. Insomnia was my main complaint. Form a plan, write it down, tell someone, and stick to it. Keep us posted and we will help as much as we can.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.